MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).The patient has a prior medical history of right bundle branch block (rbbb) and left anterior fascicular block (lafb) with qrs duration of 144ms.The length of the membranous septum was 4.4mm.There was calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using an unspecified balloon and the patient went into a complete heart block.A temporary pacing wire was placed to stabilize the rhythm.During the procedure, the valve was able to be implanted successfully at a depth of 3mm on the non-coronary cusp (ncc).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.On the following day, a permanent pacemaker was placed to resolve the event.The patient had an extended hospitalization.The patient was discharged.
 
Additional Manufacturer Narrative
An event of heart block was reported intra-procedure.Patient has a history of rbbb/lafb.There was calcification extending beneath the aortic annular plane in the interventricular septum.The reported unexpected medical intervention and surgery are results of case-specific circumstances, as temporary pacemaker were performed, subsequently permanent pacemaker was implanted due to heart block.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.There was calcification extending beneath the aortic annular plane in the interventricular septum which may have caused the reported complications, and based on the all available information the cause for the reported heart block could be related to patient calcification, however, this could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50024275
Report Number2135147-2026-05122
Device Sequence Number15890744
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)270204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number10219910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown